Volume 22, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Iterated traces in $2$–categories and Lefschetz theorems

Jonathan A Campbell and Kate Ponto

Algebraic & Geometric Topology 22 (2022) 815–879
Abstract

While not obvious from its initial motivation in linear algebra, there are many contexts where iterated traces can be defined. We prove a very general theorem about iterated 2–categorical traces. We show that many Lefschetz-type theorems in the literature are consequences of this result and the new perspective we provide allows for immediate spectral generalizations.

Keywords
2-categories, Lefschetz theorems, traces, duality, iterated traces, Hochschild homology, monoidal bicategory
Mathematical Subject Classification
Primary: 18N10, 19K14, 37C25
References
Publication
Received: 22 July 2020
Revised: 27 October 2020
Accepted: 19 November 2020
Published: 3 August 2022
Authors
Jonathan A Campbell
Center for Communications Research, La Jolla
San Diego, CA
United States
Kate Ponto
Department of Mathematics
University of Kentucky
Lexington, KY
United States